Robust Bi-Objective Linear Quadratic Control with Regime Switching in Infinite Horizon
Kai Ding, Siyu Lv, Zhen Wu, & Jie Xiong (2026). "Robust Bi-Objective Linear Quadratic Control with Regime Switching in Infinite Horizon." Manuscript.
Kai Ding, Siyu Lv, Zhen Wu, & Jie Xiong (2026). "Robust Bi-Objective Linear Quadratic Control with Regime Switching in Infinite Horizon." Manuscript.
Kai Ding, Fan Wu, Jie Xiong, & Xinyue Zhang (2026). "Closed-Loop Solvability of Infinite-Horizon Stochastic Linear-Quadratic Problems for Markov Regime-Switching Jump-Diffusion Systems." arXiv preprint, arXiv:2607.24004.
Kai Ding, Jiaqiang Wen, Jie Xiong, & Xin Zhang (2026). "Indefinite Stochastic Linear-Quadratic Optimal Control Problems with Random Coefficients and Poisson Jumps: Closed-Loop Representation of Open-Loop Optimal Controls." arXiv preprint, arXiv:2605.13204.
Kai Ding, Xun Li, Siyu Lv, & Xin Zhang (2026). "An Infinite Horizon Sufficient Stochastic Maximum Principle for Regime-Switching Diffusions and Applications." Journal of Optimization Theory and Applications, 209(3), Article 69.
Kai Ding, Siyu Lv, Jie Xiong, & Xin Zhang (2025). "Infinite Horizon Linear-Quadratic Leader-Follower Stochastic Differential Games for Regime Switching Diffusions." Applied Mathematics & Optimization, 92(2), Article 25.
Kai Ding, Xun Li, Siyu Lv, & Zuo Quan Xu (2025). "Infinite horizon discounted LQ optimal control problems for mean-field switching diffusions." Systems & Control Letters, 204, Article 106212.
Kai Ding, Xun Li, Fan Wu, & Xin Zhang (2025). "Stochastic Maximum Principle for the Hawkes Jump-Diffusion Model and Its Applications." Manuscript.
Kai Ding, Siyu Lv, Shuyuan Wan, & Xin Zhang (2025). "Linear Quadratic Mean-Field Stackelberg Differential Games with Regime Switching in Infinite Horizon." Manuscript.
Kai Ding, Yang Shen, Jie Xiong, & Xin Zhang (2025). "Pricing Inflation-Indexed Swaps and Swaptions with Markov Regime-Switching Jump-Diffusion Models." SSRN, abstract 5235810. Under review.
Fan Wu, Yang Shen, Xin Zhang, & Kai Ding (2024). "Optimal Claim-Dependent Proportional Reinsurance Under a Self-Exciting Claim Model." Journal of Optimization Theory and Applications, 201(3), 1229-1255.
Conference proceedings talk at Testing Institute of America 2014 Annual Conference, Los Angeles, CA, USA
Talk at London School of Testing, London, UK
Tutorial at UC-Berkeley Institute for Testing Science, Berkeley, CA, USA
Talk at UC San Francisco, Department of Testing, San Francisco, CA, USA